# SDR CALA0600259

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 31,261 hours, 16,514 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Fire
- Stage of operation: TX
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

APU TAIL PIPE FIRE.  REPLACED IGNITION UNIT AND EXCITER AND COMBUSTION CHAMBER PER 49-31-42.
